# SDR SWAA2024041574008

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 72,600 hours, 43,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: UNKNOWN
- Condition: Loose
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS FWD ENTRY BRACKET FOR SLIDE IS LOOSE<[01] REPLACED RIVET IN GIRT BAR STOW HOOK ON L-1 DOOR PER  MM 25-66-00
